# SDR 7135070206

- Difficulty date: July 2, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N770SL
- Make and model: Bolkms BK117B1
- Aircraft serial: S7135
- Aircraft time: 6,056 hours, 19,658 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 2A10001G
- Part serial: L8919029
- Condition: Failed
- Location: Main Deck
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT SMELLED HOT/BURNING PLASTIC DURING CRUISE FLIGHT, NO SMOKE VISIBLE ELECTED TO MAKE PRECAUTIONARY LANDING. FOUND MEDICAL AC INVERTER FAILED CAUSING SMELL.
